RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 2, Pages 199–210 (Mi timm1305)  

On a guaranteed guidance problem under incomplete information

V. I. Maksimov

Lomonosov Moscow State University

Abstract: We discuss the problem of guaranteed guidance of a linear control system by a fixed time under the assumption that the system is subject to an unknown disturbance. We consider the case when a part of state coordinates are measured and the set of unknown initial states is finite. We specify a solution algorithm based on the combination of the package approach, the theory of dynamic inversion, and the extremal shift method.

Keywords: guidance problem, linear system.

Funding Agency Grant Number
Russian Science Foundation 14-01-00539


DOI: https://doi.org/10.21538/0134-4889-2016-22-2-199-210

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 297, suppl. 1, 147–158

Bibliographic databases:

Document Type: Article
UDC: 517.977
MSC: 49J35, 91A24
Received: 10.02.2016

Citation: V. I. Maksimov, “On a guaranteed guidance problem under incomplete information”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 2, 2016, 199–210; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 147–158

Citation in format AMSBIB
\Bibitem{Mak16}
\by V.~I.~Maksimov
\paper On a guaranteed guidance problem under incomplete information
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 2
\pages 199--210
\mathnet{http://mi.mathnet.ru/timm1305}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-2-199-210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3559176}
\elib{http://elibrary.ru/item.asp?id=26040834}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 297
\issue , suppl. 1
\pages 147--158
\crossref{https://doi.org/10.1134/S0081543817050157}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410252500015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029224745}


Linking options:
  • http://mi.mathnet.ru/eng/timm1305
  • http://mi.mathnet.ru/eng/timm/v22/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:98
    Full text:13
    References:19
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019